Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 119, NWS St. Louis, MO

June 1, 20195 counties in Missouri; Calhoun County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 1, 2019, 6:12 PM CDT for 5 counties in Missouri; Calhoun County, Pike County, Illinois. It was in force for 63 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 6:12 PM CDT (23:12 UTC)
Expired
Jun 1, 2019, 7:15 PM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Calhoun County, IL, Pike County, IL, Audrain County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 80 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:38 PM CDTTSTM WND DMG1 E Paynesville, MOTIME ESTIMATED FROM RADAR. TREE DOWN ON MOBILE HOME.
Jun 1, 6:48 PM CDTTSTM WND DMGElsberry, MOLARGE TREE SNAPPED THAT CAME DOWN ON A HOUSE. TWITTER REPORT. TIME ESTIMATED FROM RADAR.
Jun 1, 6:52 PM CDTTSTM WND DMGElsberry, MO12 INCH DIAMETER BRANCHES DOWN, A FEW TREES LARGER THAN 12 INCHES IN DIAMETER DOWN OR UPROOTED.
Jun 1, 6:59 PM CDTTSTM WND DMGSilex, MO6-8 INCH DIAMETER TREE LIMBS SNAPPED. FACEBOOK REPORT. TIME ESTIMATED FROM RADAR.
Jun 1, 7:03 PM CDTTSTM WND DMGElsberry, MOTRAINED SPOTTER REPORTS DIME SIZE HAIL AND WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER TREE LIMBS.
Jun 1, 7:03 PM CDTHAIL 0.7Elsberry, MOTRAINED SPOTTER REPORTS DIME SIZE HAIL AND WINDS SUFFICIENT TO SNAP 1 INCH DIAMETER TREE LIMBS.
Jun 1, 7:15 PM CDTHAIL 0.75Silex, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-166 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS53 KLSX 012312
SVRLSX
ILC013-149-MOC007-113-139-163-173-020015-
/O.NEW.KLSX.SV.W.0119.190601T2312Z-190602T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
612 PM CDT Sat Jun 1 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Calhoun County in southwestern Illinois...
  South central Pike County in west central Illinois...
  Southeastern Ralls County in northeastern Missouri...
  Northern Lincoln County in east central Missouri...
  East central Audrain County in central Missouri...
  Northeastern Montgomery County in east central Missouri...
  Pike County in northeastern Missouri...

* Until 715 PM CDT.

* At 611 PM CDT, a severe thunderstorm was located over Spencerburg,
  moving southeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Bowling Green, Vandalia, Louisiana, Elsberry, Eolia, Clarksville,
  Frankford, Pike, Curryville, New Hartford, Tarrants, Spencerburg,
  Silex, Hamburg, Truxton, Paynesville, Whiteside, Annada, Olney and
  New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3954 9108 3952 9104 3946 9099 3922 9064
      3899 9122 3899 9126 3898 9127 3943 9158
      3956 9129
TIME...MOT...LOC 2311Z 322DEG 23KT 3942 9142 

HAIL...1.50IN
WIND...60MPH
 
$$

Britt
2 follow-up statements
509 
WWUS53 KLSX 012328
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
628 PM CDT Sat Jun 1 2019

ILC149-012336-
/O.CAN.KLSX.SV.W.0119.000000T0000Z-190602T0015Z/
Pike IL-
628 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PIKE COUNTY IN
WEST CENTRAL ILLINOIS IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Illinois...and central, northeastern
and east central Missouri.

LAT...LON 3948 9106 3944 9103 3940 9094 3940 9090
      3922 9064 3899 9122 3899 9126 3898 9127
      3943 9158 3949 9135
TIME...MOT...LOC 2326Z 329DEG 22KT 3936 9085 3938 9134 

$$

ILC013-MOC007-113-139-163-173-020015-
/O.CON.KLSX.SV.W.0119.000000T0000Z-190602T0015Z/
Calhoun IL-Ralls MO-Lincoln MO-Audrain MO-Montgomery MO-Pike MO-
628 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...SOUTH
CENTRAL RALLS COUNTY IN NORTHEASTERN MISSOURI...NORTHERN LINCOLN
COUNTY IN EAST CENTRAL MISSOURI...EAST CENTRAL AUDRAIN COUNTY IN
CENTRAL MISSOURI...NORTHEASTERN MONTGOMERY COUNTY IN EAST CENTRAL
MISSOURI AND PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 626 PM CDT, severe thunderstorms were located along a line
extending from near Clarksville to near Curryville, moving southeast
at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Bowling Green, Vandalia, Louisiana, Elsberry, Eolia, Clarksville,
Frankford, Curryville, Tarrants, Spencerburg, New Hartford, Silex,
Hamburg, Truxton, Paynesville, Whiteside, Annada, Edgewood, Mozier
and St. Clement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3948 9106 3944 9103 3940 9094 3940 9090
      3922 9064 3899 9122 3899 9126 3898 9127
      3943 9158 3949 9135
TIME...MOT...LOC 2326Z 329DEG 22KT 3936 9085 3938 9134 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Britt
683 
WWUS53 KLSX 012348
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
648 PM CDT Sat Jun 1 2019

MOC007-173-012358-
/O.CAN.KLSX.SV.W.0119.000000T0000Z-190602T0015Z/
Ralls MO-Audrain MO-
648 PM CDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RALLS AND EAST
CENTRAL AUDRAIN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Illinois...and central, northeastern
and east central Missouri.

LAT...LON 3940 9106 3940 9090 3922 9064 3899 9122
      3899 9126 3898 9127 3920 9142 3934 9144
      3942 9120
TIME...MOT...LOC 2348Z 325DEG 26KT 3924 9078 3924 9119 

$$

ILC013-MOC113-139-163-020015-
/O.CON.KLSX.SV.W.0119.000000T0000Z-190602T0015Z/
Calhoun IL-Lincoln MO-Montgomery MO-Pike MO-
648 PM CDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...NORTHERN
LINCOLN...NORTHEASTERN MONTGOMERY COUNTIES IN EAST CENTRAL MISSOURI
AND PIKE COUNTIES IN NORTHEASTERN MISSOURI...

At 648 PM CDT, severe thunderstorms were located along a line
extending from near Elsberry to near New Hartford, moving southeast
at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Bowling Green, Elsberry, Eolia, Clarksville, Curryville, Tarrants,
New Hartford, Silex, Hamburg, Truxton, Paynesville, Whiteside,
Annada, Edgewood, Mozier, St. Clement, Olney, Cyrene, Ashley and New
Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3940 9106 3940 9090 3922 9064 3899 9122
      3899 9126 3898 9127 3920 9142 3934 9144
      3942 9120
TIME...MOT...LOC 2348Z 325DEG 26KT 3924 9078 3924 9119 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:42 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 1, 4:42 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
442 PM CDT Sat Jun 1 2019

.SHORT TERM...  (Through Late Tonight)
Issued at 329 PM CDT Sat Jun 1 2019

Thunderstorms have finally started to develop near a cold front
which was poised to move through the region. There is also a pre-
frontal trough across the area which could provide an additional
focus for SHRA/TSRA development.

Now that the storms have started to develop, the updrafts are
strengthening rapidly. These storms were developing in an
environment characterized by little cloud cover (read: ample
insolation), CAPE values around 2000 J/kg, H7-H5 lapse rates of
6.5-7 deg C/km, and around 30-40 kts of 0-6km shear. BUFKIT
soundings suggest that large hail is the primary threat,
especially with any rotating storms. Clusters of storms would also
pose a damaging wind threat. SHRA/TSRA should simultaneously shift
southeastward and decrease in coverage through late evening.

There is some uncertainty regarding the southern extent of the
severe weather threat prior to 06z. Storms will be moving towards
the southeast, but instability will wane with the loss of daytime
heating.

Overnight lows should be around 60 degrees, which is similar to
last night and near seasonal normals.

Kanofsky

.LONG TERM...  (Sunday through Next Saturday)
Issued at 329 PM CDT Sat Jun 1 2019

A building ridge to the west and a deepening trough to the east
will place the LSX CWA beneath northwest flow aloft for Sunday and
Sunday night. With no upper disturbances and a drier post-frontal
air mass in place, dry weather is expected during this time. Highs
will be in the mid/upper 70s, which is several degrees below
normal for this time of year. Overnight lows will be in the 50s,
which is also below normal for this time of year. Radiational
cooling may allow some spots to cool a bit lower than currently
forecast.

By Monday, the surface high pressure center over the Great Lakes will
gradually shift southeastward towards the Ohio Valley while the
upper ridge axis also begins to shift eastward and de-amplify.
Highs will remain below average on Monday due to the influence of
the high pressure center which will have suppressed the cold front
farther to the south. Monday should be dry across most of the LSX
CWA, but parts of central MO will be near a sharpening baroclinic
zone and isolated SHRA/TSRA cannot be entirely ruled out.

After the upper ridge axis shifts eastward, model solutions
depict a slow-moving upper low over the southwestern CONUS which
eventually lifts northeastward during the week. This will bring
several potential periods of SHRA/TSRA to the region between
Tuesday and next Saturday.

Kanofsky

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1234 PM CDT Sat Jun 1 2019

A stray shower or thunderstorm is possible at any of the
terminals during the first 0-4 hours of the valid TAF period, but
the higher chances should hold off until a cold front moves
through the region later this afternoon and this evening. The
most likely time period for SHRA/TSRA at the terminals appears to
be a few hours slower than the previous forecast. The latest
thinking for SHRA/TSRA timing is roughly 01/22z - 02/02z at KUIN,
01/23 - 02/03 at KCOU, and 02/00-04z at KSTL, KSUS, and KCPS. VFR
conditions will prevail outside of SHRA/TSRA at all terminals
except KUIN where a short period of post-frontal MVFR ceilings
may persist for an hour or two. Winds will become northwesterly
behind the front at all terminals.

Kanofsky

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday evening for Lewis MO-Marion MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
421 PM CDT Sat Jun 1 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021230-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
421 PM CDT Sat Jun 1 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms have developed this afternoon near a cold front. Some
of the storms may be severe and capable of producing large hail up
to the size of golf balls as well as damaging winds of 60 mph or
greater.

Major flooding is ongoing along many rivers, including main stem
rivers and some tributaries.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance for thunderstorms across parts of the area from
Monday night through Friday.

Major flooding will continue along many rivers, including main stem
rivers and some tributaries.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed through this evening across
parts of Missouri and Illinois.

Kanofsky

In the hours before

Local storm report, Jun 1, 5:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             PLAINVILLE              39.79N 91.18W
06/01/2019  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

&&

LMK
Local storm report, Jun 1, 5:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             HULL                    39.71N 91.20W
06/01/2019  M1.00 INCH       PIKE               IL   TRAINED SPOTTER

&&

MAB
Local storm report, Jun 1, 5:24 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND GST     HULL                    39.71N 91.21W
06/01/2019  E40 MPH          PIKE               IL   TRAINED SPOTTER

&&

JPG
Local storm report, Jun 1, 5:26 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             4 WSW SHELBYVILLE       39.78N 92.11W
06/01/2019  E0.70 INCH       SHELBY             MO   PUBLIC

            LOTS OF DIME SIZED HAIL REPORTED SOUTHWEST
            OF SHELBYVILLE. VIA WGEM.

&&

MAB
Local storm report, Jun 1, 5:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             SHELBINA                39.69N 92.04W
06/01/2019  E0.75 INCH       SHELBY             MO   FIRE DEPT/RESCUE

&&

MAB
Local storm report, Jun 1, 5:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
559 PM CDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 E SHELBINA            39.69N 91.95W
06/01/2019  E1.00 INCH       SHELBY             MO   FIRE DEPT/RESCUE

            SHELBINA FIRE REPORTS A LOT OF QUARTER SIZED
            HAIL 5 MILES EAST OF SHELBINA. MANY PEOPLE
            ON THE ROAD HAVE PULLED OVER TO WAIT IT OUT.

&&

LMK

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:39 PM CDTSpecial Weather StatementLSXKnox51 min
Jun 1, 3:51 PM CDTSevere Thunderstorm WarningLSXLewis39 min
Jun 1, 4:24 PM CDTSevere Thunderstorm WarningLSXLewis, Marion51 min
Jun 1, 4:35 PM CDTSpecial Weather StatementLSXShelby25 min
Jun 1, 4:44 PM CDTSevere Thunderstorm WarningLSXMarion, Shelby46 min
Jun 1, 5:08 PM CDTSevere Thunderstorm WarningLSXMarion, Pike, Ralls52 min
Jun 1, 5:11 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby49 min
Jun 1, 5:23 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls25 min
Jun 1, 5:35 PM CDTSevere Thunderstorm WarningLSXPike, Ralls40 min
Jun 1, 5:54 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby51 min
Jun 1, 6:35 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls55 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike63 min
Jun 1, 6:53 PM CDTAreal Flood AdvisoryLSXAudrain, Pike, Ralls3 hr
Jun 1, 4:59 PM CDTSevere Thunderstorm WarningLSXAdams, Brown33 min
Jun 1, 5:44 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike61 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.